# SDR FDEA201407081657

- Difficulty date: July 8, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 72,333 hours, 14,670 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Starter
- Part number: 350544851
- Part serial: 15415
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENG OIL QTY DECREASED TO ZERO.  OIL PRESS STAYED IN GREEN BAND UNTIL LANDING ROLL.  OIL TEMP REMAINED IN THE GREEN.  FOUND OIL LEAK AT NR 2 ENGINE STARTER, R&R NR 2 ENGINE STARTER AND PACKING, LEAKS AND OPS CKS GOOD REF AMM 80-12-01-4.  SERVICED ENGINE TO FULL REF AMM CHAP 12-12-01.  RAN ENG PER JRH NO FURTHER LEAKS OK FOR SERVICE.
